CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
earththyme Views: 53,033
Published: 14 years ago
 
This is a reply to # 71,710

Re: Mirena IUD Side Effects


It is gone! After finding this site and another UK website listing all of these side effects that I have had with this thing, I decided to get it out! What a relief I feel like a weight has been lifted. My OB was a little dismayed that I wanted it removed, but very supportive. Good luck and the only thing I can say is, get it out or don't have it inserted if you are in the least bit sensitive to synthetic hormones!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.094 sec, (1)